de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

A QPTAS for TSP with Fat Weakly Disjoint Neighborhoods in Doubling Metrics

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons44229

Chan,  T.-H. Hubert
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

http://pubman.mpdl.mpg.de/cone/persons/resource/persons44374

Elbassioni,  Khaled
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Chan, T.-H.-H., & Elbassioni, K. (2011). A QPTAS for TSP with Fat Weakly Disjoint Neighborhoods in Doubling Metrics. Discrete & Computational Geometry, 46(4), 704-723. doi:10.1007/s00454-011-9337-9.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0010-11F0-4
Abstract
There is no abstract available